# SDR ASAA2014080908788

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 26,194 hours, 7,667 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON GROUND.  ACFT GROUNDED.  QRH WAS FOLLOWED AND FMC DISAGREE MESSAGE DID NOT REAPPEAR.
